Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Pseudo-Pontrjagin classes


Author: Yasuo Matsushita
Journal: Proc. Amer. Math. Soc. 93 (1985), 521-524
MSC: Primary 53C50; Secondary 53C05, 57R20
MathSciNet review: 774016
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a pseudo-Riemannian manifold we can construct a pseudo-Pontrjagin class as represented by a certain ad $ ({\text{S}}{{\text{O}}_0}(p,q))$-invariant form on the manifold so that it coincides with the Pontrjagin class of the manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C50, 53C05, 57R20

Retrieve articles in all journals with MSC: 53C50, 53C05, 57R20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0774016-1
PII: S 0002-9939(1985)0774016-1
Keywords: Pseudo-Riemannian manifolds, pseudo-Pontrjagin classes, Pontrjagin classes
Article copyright: © Copyright 1985 American Mathematical Society